# SDR CALA2025041103705

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 27,238 hours, 9,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550429
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED REPAIR AT STA 947.5 RBL 51 FLOOR BEAM REF SRM 53-70-51-2R-5 REPAIR 5 REF AAR N/R 9954833 ESFR COMPLETED ACCOMPLISHED REPAIR AT STA 947.5 RBL 51 FLOOR BEAM REF SRM 53-70-51-2R-5 REPAIR 5 .
